MAUDE Adverse Event Report: STRYKER GMBH CENTER SCREW T25 DRIVER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH CENTER SCREW T25 DRIVER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5901-1122
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the surgeon was using the center screw t25 driver on a large t handle putting the center screw into the baseplate.While turning the center screw t25 driver the tip of the screw driver broke off in the central screw.The surgeon attempted to remove the tip of the screw driver, but it was fixated in the central screw.The surgeon then continued with the surgery and impacted the glenosphere.The center screw t25 driver was no longer needed to complete the surgery and was removed from the consignment set at (b)(6).
 
Additional Manufacturer Narrative
Please note correction to d9/h3 as the device was not returned for evaluation.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description

Brand Name
CENTER SCREW T25 DRIVER
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14317289
Report Number0008031020-2022-00225
Device Sequence Number4794933
Product Code KWS
UDI-Device Identifier07613327100303
UDI-Public07613327100303
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5901-1122
Device Catalogue Number5901-1122
Device Lot NumberSC10636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown